MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-CT SOMATOM FORCE; COMPUTED TOMOGRAPHY X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH-CT SOMATOM FORCE; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number 10742326
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens healthineers that a malfunction occurred with the somatom force system.During an examination with a pediatric patient, communication between the gantry and the image reconstruction system (irs) was disrupted.Siemens is unaware whether the patient was rescanned following the occurrence.No negative health consequences were reported for the patient in association with the reported event.This report has been submitted with an abundance of caution.The reported event occurred in china.
 
Additional Manufacturer Narrative
Siemens local service engineer inspected the concerned unit and resolved the issue by resetting the communication board in the irs.The system was brought back to normal operation.Internal id #: (b)(4).

Brand Name
SOMATOM FORCE
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-CT
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-CT
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
mc 65-1a
malvern, PA 19355
6104486478
MDR Report Key15870934
Report Number3004977335-2022-51471
Device Sequence Number5258449
Product Code JAK
UDI-Device Identifier04056869006956
UDI-Public04056869006956
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10742326
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown